Alert archive / New Jersey / Small Craft Advisories in 2008

Small Craft Advisory 100, NWS Philadelphia/Mount Holly

December 3, 2008

NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 3, 2008, 3:46 AM EST. It took effect at Dec 4, 2008, 3:06 AM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2008, 3:46 AM EST (08:46 UTC)
In effect from
Dec 4, 2008, 3:06 AM EST
Expired
Dec 4, 2008, 7:04 PM EST
In force
16 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WHUS71 KPHI 030846
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 AM EST WED DEC 3 2008


ANZ430-431-450>455-032115-
/O.NEW.KPHI.SC.Y.0100.081204T1200Z-081205T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
346 AM EST WED DEC 3 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST
THURSDAY.

SOUTHWEST WINDS AS WELL AS SEAS WILL INCREASE IN ADVANCE OF AN
APPROACHING COLD FRONT DURING THE DAY ON THURSDAY AND CONTINUING
INTO THURSDAY NIGHT. WIND GUSTS TO 30 KT ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
000
WHUS71 KPHI 032043
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 PM EST WED DEC 3 2008

ANZ430-431-450>455-040900-
/O.CON.KPHI.SC.Y.0100.081204T1200Z-081205T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
343 PM EST WED DEC 3 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST
THURSDAY. 

SOUTHWEST WINDS WILL INCREASE IN ADVANCE OF AN APPROACHING COLD
FRONT THURSDAY AND CONTINUE INTO THURSDAY NIGHT. SEAS ARE EXPECTED
TO INCREASE TO 5 FEET. WIND GUSTS TO 30 KT CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
917 
WHUS71 KPHI 040806
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
306 AM EST THU DEC 4 2008

ANZ431-450>455-050000-
/O.EXT.KPHI.SC.Y.0100.081204T0806Z-081205T0000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
306 AM EST THU DEC 4 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING.

SOUTHWEST WINDS WILL GUST UP TO 30 KT INTO EARLY THIS EVENING
IN ADVANCE OF AN APPROACHING COLD FRONT. SEAS OVER THE OCEAN
WATERS ARE EXPECTED TO INCREASE TO UP TO AROUND 6 FEET. SEAS OVER
THE LOWER BAY ARE EXPECTED TO INCREASE TO UP TO AROUND 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-050000-
/O.CON.KPHI.SC.Y.0100.081204T1200Z-081205T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
306 AM EST THU DEC 4 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST THIS EVENING.

SOUTHWEST WINDS WILL GUST UP TO 25 KT INTO EARLY THIS EVENING IN
ADVANCE OF AN APPROACHING COLD FRONT. SEAS ARE EXPECTED TO
INCREASE TO UP TO AROUND 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
000
WHUS71 KPHI 041914
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 PM EST THU DEC 4 2008

ANZ430-431-450>455-050000-
/O.CON.KPHI.SC.Y.0100.000000T0000Z-081205T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
214 PM EST THU DEC 4 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

SOUTHWEST WINDS WILL GUST UP TO 25 KT INTO EARLY THIS EVENING IN
ADVANCE OF AN APPROACHING COLD FRONT. SEAS OVER THE OCEAN WATERS
ARE EXPECTED TO REMAIN AROUND 6 FEET THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
196 
WHUS71 KPHI 050004
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
704 PM EST THU DEC 4 2008

ANZ430-431-450>455-050115-
/O.CAN.KPHI.SC.Y.0100.000000T0000Z-081205T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
704 PM EST THU DEC 4 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS AND SEAS WILL CONTINUE TO SLOWLY DIMINISH TONIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 10:04 PM EST, 5 hours 42 minutes earlier.

Area forecast discussion, Dec 2, 10:04 PM EST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1004 PM EST TUE DEC 2 2008

.SYNOPSIS...
HIGH PRESSURE BUILDING OVER THE REGION TONIGHT WILL MOVE OFFSHORE
WEDNESDAY. AN ADVANCING STRONG COLD FRONT WILL MOVE THROUGH THE
REGION THURSDAY, ALLOWING HIGH PRESSURE TO SETTLE BACK INTO OUR AREA
FRIDAY INTO SATURDAY. A FAST MOVING LOW PRESSURE SYSTEM IS LIKELY TO
MOVE SOUTHEAST FROM THE GREAT LAKES THIS WEEKEND.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
THE BIGGEST PATCH OF STRATOCUMULUS WAS OVER OUR SOUTHERN ZONES, WITH
ONE SMALL NECK STICKING UP TO ABOUT PHILADELPHIA. THESE CLOUDS
WERE MOVING PRETTY RAPIDLY EASTWARD IN THE BRISK WESTERLY FLOW AT 5
TO 10 THOUSAND FEET. ANOTHER SMALL PATCH WAS APPROACHING OUR
NORTHWESTERN ZONES, BUT THIS WAS JUST STARTING TO DIMINISH ACCORDING
TO SATELLITE TRENDS. THE CLOUDS SHOULD MOVE OUT OF THE AREA EARLY IN
THE OVERNIGHT PERIOD, SO SKIES WILL BE CLEARING AS HIGH PRESSURE
BUILDS AT THE SURFACE.

A COUPLE OF PLACES HAD TO HAVE THEIR HOURLY TEMPERATURES, AS WELL AS
THEIR OVERNIGHT MINIMUMS, ADJUSTED BASED ON CURRENT READINGS, DEW
POINTS, AND MOS GUIDANCE.

SKIES DURING THE DAY WEDNESDAY WILL GENERALLY BE CLEAR WITH LOWS 40
TO 50 DEGREES, AND LIGHT SOUTH TO SOUTHWEST WINDS.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY/...
COLD AIR WILL BE DIGGING DOWN THROUGH THE CENTRAL PLAINS BEHIND THE
COLD FRONT STRETCHING FROM JAMES BAY CANADA TO BROWNSVILLE TX. THE
COLDEST 80H SURGE INTO MISSOURI LATE WEDNESDAY NIGHT WITH THE SURFACE
FRONT INTO WESTERN PA AROUND 12Z THU AND OFFSHORE AFTER 00Z. UPSLOPE
SHOWERS WESTERN APPALACHIANS AND DISSIPATING SHOWERS MOVING TO THE
COAST. ABOUT .10-.15 HUNDREDTHS OF AN INCH. AS FOR THE TYPE,
PRECIPITATION WILL BEGIN AS RAIN SHOWERS THAN MIX WITH AND CHANGE TO
SNOW SHOWERS THURSDAY AFTERNOON AND EVENING IN MOST AREAS AND ALL
SNOW SHOWERS HIGHER ELEVATIONS. LOW THURSDAY NIGHT WILL BE 31 TO
LOWER 40S IN COASTAL AREAS. CAA BEHIND THE FRONT OVERSPREADS THE
ENTIRE FORECAST AREA DURING THE AFTERNOON AND SHOULD SEE SNOW
SHOWERS FROM WHAT MOISTURE IS AVAILABLE. BY 00Z SEE INSTABILITY
SHOWERS WESTERN PA AND RAIN SHOWERS OFFSHORE. WINDS MAY BE AN ISSUE
IN THE LATE AFTERNOON AND OVERNIGHT HOURS.

HIGHS FOR THURSDAY WILL COME IN THE LATE MORNING HOURS AND BE FROM
36 TO 56 DEGREES BEFORE FALLING DURING THE AFTERNOON HOURS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THIS PART OF THE FORECAST WILL BEGIN TO FEEL LIKE WINTER. WITH THE
FRONT OFFSHORE A DRY WEDGE HAS PUSHED NORTHEAST INTO THE AREA,
HOWEVER WITH -12C AT 80H SOME SCATTERED SHOWERS ARE OVER WESTERN
PA AND THERE MAY BE SOME ON OUR NORTHERN AND WESTERN ZONES
DOORSTEP AT TIMES LATE THURSDAY NIGHT AND FRIDAY. WINDS WILL BE A
BIG FACTOR BRINING US TO THE REALIZATION THAT YES IT IS WINTER.
WIND CHILLS WILL BE DOWN INTO THE TEENS. WE CONTINUE TO LOOK
UPWARDS AND UPSTREAM FOR OUR NEXT CHANCE OF WEATHER AND THE FAST
CYCLONIC FLOW IS NOT GOING TO DISAPPOINT US. WITH COLD IN IN PLACE
THROUGHOUT THE AIR COLUMN, HIGH PRESSURE WILL MOVE THROUGH THE
REGION ON SATURDAY NIGHT. WHAT MAY BE THE FIRST CLIPPER THIS YEAR
WILL BE LEAVING ALBERTA PROVINCE CANADA FRIDAY NIGHT AND TAKE A
COURSE TOWARD US. HOWEVER, MOST CLIPPERS TEND TO MOVE THROUGH US A
LITTLE FARTHER TO THE SOUTH THAN WHAT THIS ONE APPEARS TO BE
DOING. AT THE ONSET OF ANY PRECIPITATION THE TEMPERATURES ARE COLD
AND WHAT FALLS SHOULD BE IN THE FORM OF SNOW AND STICK. THE ONCE
ALBERTA CLIPPER MOVES INTO NEW YORK STATE BUT A WEAK PRESSURE
TROUGH EXTENDS TO THE SOUTHEAST OFF NJ AND MAY BE JUST ENOUGH OF A
CONNECTION TO BRING SOME MEASURABLE SNOWS EVEN DOWN TO OUR
DELMARVA ZONES. WOULDNT BE SURPRISED TO SEE AN INCH OR TWO SPREAD
ACROSS OUR FORECAST AREA LATE SATURDAY INTO SUNDAY.

LOWS THURSDAY NIGHT WILL BE FROM THE MID 20S TO MID 30S AND HIGHS
ON FRIDAY 40 TO 56. LOW FRIDAY NIGHT 19 TO 30 AND HIGHS SATURDAY 28
TO 41.

THE UPPER TROUGH AND RELATED SURFACE LOW WILL BE OUT OF THE PICTURE
SUNDAY NIGHT BUT WITH -16C AT AT 80H STILL DEALING WITH SOME
INSTABILITY SNOW SHOWERS THROUGH EARLY MONDAY MORNING. LOW SATURDAY
NIGHT 20 TO 29 AND HIGHS 28 TO 45 ON SUNDAY. SUNDAY NIGHT LOWS 16 TO
26. COLD ARCTIC HIGH OVER THE OHIO VALLEY WILL MOVE ACROSS THE AREA
AND IT WILL BRING A COLD SUNNY DAY FOR MONDAY AND A COLD CLEAR NIGHT
FOR MONDAY NIGHT. THE UPPER TROUGH HAS UNDERGONE STILL ANOTHER SHIFT
BECOMING ZONAL FOR MONDAY NIGHT. THIS TIME, ALLOWING SOME WARM AIR
TO CREEP INTO OUR SOUTHERN ZONES. AND, ANOTHER LOW PRESSURE IS
LOOMING ON THE NORTHWEST HORIZON. TUESDAY PROMISES TO BE A DAY OF
MIXED PRECIPITATION ACROSS A GOOD PART OF THE REGION.

THE CRITICAL TEMPERATURES WILL BE HIGHS MONDAY 26 TO 41, LOWS MONDAY
NIGHT 17 TO 29 AND HIGHS TUESDAY 32 TO 44.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE FORECAST TO CONTINUE THROUGH THE TAF PERIOD.

THERE ARE SOME LINGERING SC OVER PORTIONS OF THE REGION, BUT ALL
CIGS WERE VFR.  EXPECT SC TO DISSIPATE LATER TONIGHT AND MOST PLACES
WILL BE SKC. THE MOSTLY CLEAR CONDITIONS WILL CONTINUE THROUGH
WEDNESDAY. OTHERWISE, THE WIND WAS LIGHT FROM THE W OR SW AND
EXPECTED TO STAY THAT WAY.

OUTLOOK...THE NEXT THREAT OF PRECIPITATION IS WITH A COLD FRONT THAT
WILL MOVE THROUGH ON THURSDAY. SOME RAIN SHOWERS ARE POSSIBLE AHEAD
OF THE FRONT AND RAIN OR SNOW SHOWERS ARE POSSIBLE BEHIND IT. ALSO,
GUSTY WINDS TO 30 KT ARE POSSIBLE WITH THE FRONT AND BEHIND IT
THURSDAY NIGHT.
&&

.MARINE...
WIND AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA THROUGH
WEDNESDAY, BUT WILL BEGIN TO INCREASE WEDNESDAY NIGHT, AS HIGH
PRESSURE IS THE DOMINANT WX FEATURE.

ON THURSDAY, A COLD FRONT WILL MOVE EAST FROM THE OHIO VALLEY. THE
GRADIENT INCREASES AHEAD OF THE FRONT, SO WINDS ARE EXPECTED TO
INCREASE DURING THE DAY AND GUST TO 25 OR 30 KT BY AFTERNOON. WINDS
SHOULD START OUT AS SW AND SHIFT TO W OR NW IN THE AFTERNOON. SCA
FLAGS WILL LIKELY BE NEEDED BY THURSDAY FOR THE OCEAN AND DELAWARE
BAY.

GUSTY NW WINDS SHOULD CONTINUE THURSDAY NIGHT AS COLDER AIR MOVES
OVER THE REGION. ON FRIDAY, THE CENTER OF HIGH PRESSURE WILL
APPROACH FROM THE WEST AND THEN MOVE ACROSS THE AREA AND OFFSHORE
FRIDAY NIGHT. THIS SHOULD ALLOW WINDS TO DECREASE BELOW SCA DURING
THE DAY FRIDAY.

ON SATURDAY NIGHT, YET ANOTHER COLD FRONT SHOULD MOVE THROUGH FROM
THE WEST. GUSTY WINDS TO 25 KT COULD AGAIN ACCOMPANY AND FOLLOW THIS
FRONT.

&&

PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS.../ EBERWINE
NEAR TERM.../ EBERWINE
SHORT TERM...EBERWINE
LONG TERM...EBERWINE
AVIATION...STAUBER
MARINE...STAUBER
Hazardous weather outlook, Dec 3, 3:30 AM EST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EST WED DEC 3 2008

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-040830-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
330 AM EST WED DEC 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-040830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 AM EST WED DEC 3 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.